# SDR ASAA2025051458091

- Difficulty date: May 14, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 62,440 hours, 22,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AFT BULKHEAD304 PANEL 121HW LOWER RAIL (IN CARGO AREA) CORRODED. GROUNDED - YES. REMOVED AND REPLACED LOWER RAIL SUPPORT IAW SRM 51-40-02 CORRODED RAIL SUPPORT EXFOLIATED 100% THROUGH VERTICAL LEG, REQUIRES TO BE REPLACED LIMITS IAW B737-800 SRM 53-30-08-1A-1 REV 84.
